# SDR ABXA020170

- Difficulty date: July 23, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 49,368 hours, 43,045 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557503
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR OUTBOARD DOOR CHAFED ON INNER FORWARD LIP AND UNDER ARTICULATING DOOR COUNTER BALANCE ARM.  REPLACED THE LEFT MAIN LANDING GEAR OUTBOARD DOOR AIW DC-9 MM.
